MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS VOLAR DISTAL PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS VOLAR DISTAL PLATE
Model Number GEMINUS Volar Distal Radius Plate, Standard, 4 Hole, Left
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Misassembly by Users (3133)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device problems were identified.Several attempts were made to get more information, however all attempts were unsuccessful.The instructions for use for the system states: "do not permanently implant the pre-loaded drill guides, drill blocks, or a.I.M.Ing guides; they are intended to be removed prior to peg insertion.".
 
Event or Problem Description
Fda report was received that a small pre-attached drill guide to the plate was inadvertently left in place at the conclusion of wrist surgery.

Brand Name
SKELETAL DYNAMICS
Common Device Name
GEMINUS VOLAR DISTAL PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key11453733
Report Number3006742481-2021-00001
Device Sequence Number14229496
Product Code HRS
UDI-Device Identifier00841506101590
UDI-Public00841506101590
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGEMINUS Volar Distal Radius Plate, Standard, 4 Hole, Left
Device Catalogue NumberGMN-LTS-4HL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;